# SDR DL76L060652

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 74,650 hours, 11,378 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SLIGHT PLASTIC ODOR DESCENDING THRU 6000 IN COCKPIT FWD GALLEY AND BUSINESS CLASS.  LASTED JUST A FEW 3 MINUTES.  NO ODOR FOUND, SUSPECT PLASTIC FROM CONTENTS IN OVEN, CLEANED OVENS.
